MathSciNet Relay Station
MathSciNet bibliographic data
MR775933 28D20 (82A05)
Pesin, Ya. B.; Pitskelʹ, B. S. Topological pressure and the variational principle for noncompact sets. (Russian) Funktsional. Anal. i Prilozhen. 18 (1984), no. 4, 50–63, 96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement